MathSciNet Relay Station
MathSciNet bibliographic data
MR2265626 (2007h:34040) 34B16 (34C23 47J15 58E07)
Lee, Yong-Hoon; Sim, Inbo Global bifurcation phenomena for singular one-dimensional $p$-Laplacian. J. Differential Equations 229 (2006), no. 1, 229–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement